advertisement
Question
Posted by: stressed | 2004/11/20

5 periods, still on pill, darker areolas, weight gain...pregnant???

I'm so scared, I have had my periods like clockwork still but are gaining weight like crazy.my areolas are darker. I'm still using the pill [never skipped one], but lately my period does not start on the very first red pill, but on the third [triphasil].Can I be pregnant and if so then for how long because then I can't have an abortion.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are having regular periods, it is highly unlikely that you are pregnant. Weight gain and darkening of the areolas can be side effects of the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nix | 2004/11/20

Do a urine pregnancy test. If its positive, have a blood test to make sure then see your doctor. Don't stress too much, I'm sure you're not pregnant if you still have your periods, but with the symptoms you mention, its worth doing a test (do it first thing in the morning).

Good luck

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement